# SDR UALA2011111706310

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 86,101 hours, 10,451 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDSHIELD 1L MOISTURE SEAL DETERIORATED.  MUST BE REPAIRED PRIOR TO FURTHER FLIGHT.   REPLACED SEALANT REF AMM.
